MAUDE Adverse Event Report: SMITH & NEPHEW, INC. BLT ASSY. 4 POINT DIRECTOR; ACCESSORIES,ARTHROSCOPIC

SMITH & NEPHEW, INC. BLT ASSY. 4 POINT DIRECTOR; ACCESSORIES,ARTHROSCOPIC
Model Number 7205525
Medical Device Problem Code Illegible Information (4050)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the 4 point director had the calibration marks no longer legible.There is not a case reported but this has been an ongoing issue.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.
 
Additional Manufacturer Narrative
One acl director angled bullet assembly used for treatment, was not returned for evaluation.Due to product unavailability, evaluation was limited.The information provided states, ¿the blt assy angled director acl and the 4 point director had the calibration no longer legible¿.An exact root cause cannot be determined with confidence.Instruction for use documentation contains precautionary statements and recommendations for proper use of product.Per instruction for use: prior to use, inspect the device to ensure it is not damaged.Do not use a damaged device.Insert the bullet into the bottom of the guide with the flat side of the bullet knob facing down.Complaint history review indicated, no other complaints of this failure was found.Batch review was unattainable without a valid lot number reported.No indications suggest the product did not meet specifications upon release to distribution.

Brand Name
BLT ASSY. 4 POINT DIRECTOR
Common Device Name
ACCESSORIES,ARTHROSCOPIC
Manufacturer (Section D)
SMITH & NEPHEW, INC.
130 forbes blvd.
mansfield MA 02048
MDR Report Key10168856
Report Number1219602-2020-00936
Device Sequence Number1762456
Product Code NBH
UDI-Device Identifier03596010373243
UDI-Public03596010373243
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7205525
Device Catalogue Number7205525
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/26/2020
Supplement Date Received by Manufacturer07/13/2020
Initial Report FDA Received Date06/18/2020
Supplement Report FDA Received Date07/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1